# SDR ABXA9701269

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT MAIN FRAME AT FS 699 FWD UPPER FLANGE CRACKED AT THE SEAT TRACK ATTACH ZEE ANGLE OUTBOARD ATTACH HOLE.  *S/D*  REPAIRED IAW DC9 SRM 51-30-2.
